# SDR SWIA20241108215

- Difficulty date: February 15, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-040 - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV C  PART(S)  B     (C-CHECK RO 11-6/2024)    COMPLIED WITH: 670BA-53-040 - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV CSERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A, INCORPORATEDSERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATEDCOMPLIED WITH SKYCARD 51-900-1002PRESSURE CHECK GOOD, NO LEAKS NOTED AT THIS TIMECOMPLIED WITH ALL STEPS OF REO 670-53-21-493 REV -D DATED 2015/07/16.
